# SDR DALA2023101808596

- Difficulty date: September 26, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 AFTER CARGO COMPARTMENT, CORROSION AROUND OF WASTE DRAIN VALVE LOCATED BETWEEN B. STA1681.8 AND 1701. S-29L AND S-29R. CORRECTIVE ACTION: FUSELAGE SKIN AROUND OF WASTE SERVICE PANEL STS 1681.8 /1701 AND STGR 29 LH / STGR 26 RH WAS REPAIRED I.A.W ERA 611714-14. (0020655)
